New Lp-inequalities for hyperbolic weights concerning the operators with complex Gaussian kernels

  1. González, B.J. 1
  2. Negrín, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revista:
Banach Journal of Mathematical Analysis

ISSN: 1735-8787

Ano de publicación: 2018

Volume: 12

Número: 2

Páxinas: 399-421

Tipo: Artigo

DOI: 10.1215/17358787-2017-0025 SCOPUS: 2-s2.0-85044952058 GOOGLE SCHOLAR
Fonte de datos: Scopus